MathSciNet Relay Station
MathSciNet bibliographic data
MR645674 (83a:65016) 65D20 (65D30)
Ling, Chih Bing Evaluation of generalized Howland integrals. Math. Comp. 38 (1982), no. 158, 593–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement